# SDR GTIA9900038

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 3-6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - INSTANTLY PRIOR TO DEPARTURE, CAPTAIN FOUND APPROXIMATELY SIX FEET OR FLOOR EMERGENCY LIGHTING OUT.  ROW THREE TO SIX.  FOUND DAMAGED WIRE HARNESS ROW SIX.  REPAIRED WIRES.  SYSTEM CHECKS NORMAL.  (M)
